# SDR ZZDA060422001

- Difficulty date: April 22, 2006
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF AFT FUSELAGE LEFT SIDE VENT BOX DRAIN PAN.  STOP DRILL CRACK IAW B717 SRH 51-00-07.  INSTALLED DOUBLER REPAIR AT AFT FUSELAGE LEFT SIDE VENT BOX IAW EO 17-5320-2022 MATERIAL USED 7075 T6 .040 LOT 7Y1DUJNV PO 83110438.
